MathSciNet Relay Station
MathSciNet bibliographic data
MR1350756 (96m:68067) 68Q20 (68Q25 68U05 90C05 90C27)
Gärtner, Bernd A subexponential algorithm for abstract optimization problems. SIAM J. Comput. 24 (1995), no. 5, 1018–1035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement